EconPapers    
Economics at your fingertips  
 

Invariance of covariance structures under groups of transformations

M. Browne and Alexander Shapiro ()

Metrika: International Journal for Theoretical and Applied Statistics, 1991, vol. 38, issue 1, 345-355

Date: 1991
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02613631 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:38:y:1991:i:1:p:345-355

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-12-04
Handle: RePEc:spr:metrik:v:38:y:1991:i:1:p:345-355